کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
11021719 1703049 2019 33 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Injectivity and surjectivity of the asymptotic Borel map in Carleman ultraholomorphic classes
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
Injectivity and surjectivity of the asymptotic Borel map in Carleman ultraholomorphic classes
چکیده انگلیسی
We consider Roumieu-Carleman ultraholomorphic classes and classes of functions admitting asymptotic expansion in unbounded sectors, defined in terms of a log-convex sequence M. Departing from previous results by S. Mandelbrojt and B. Rodríguez-Salinas, we completely characterize the injectivity of the Borel map by means of the theory of proximate orders: A growth index ω(M) turns out to put apart the values of the opening of the sector for which injectivity holds or not. In the case of surjectivity, we considerably extend partial results by J. Schmets and M. Valdivia and by V. Thilliez, and prove a similar dividing character for the index γ(M) (introduced by Thilliez, and generally different from ω(M)) in some standard situations (for example, as far as M is strongly regular).
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 469, Issue 1, 1 January 2019, Pages 136-168
نویسندگان
, , ,